MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. URINARY CATHETER; CATHETER, UROLOGICAL

BARD REYNOSA S.A. DE C.V. URINARY CATHETER; CATHETER, UROLOGICAL
Model Number INTS14
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
After completing urinary catheterization on patient, clamp on catheter closed.While removing the bag and catheter from the sterile field, the catheter dislodged itself from the collection bag(no tension was applied).The remaining urine that was in the catheter sprayed on the bed, and bedside table and floor.Fda safety report id (b)(4).

Brand Name
URINARY CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
MDR Report Key15659213
Report NumberMW5112805
Device Sequence Number2749175
Product Code KOD
UDI-Device Identifier00801741183218
UDI-Public(01)00801741183218
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberINTS14
Device Catalogue NumberINTS14
Device Lot NumberNGGU1639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown